Illinois Journal of Mathematics

Verdier and strict Thom stratifications in $\mathrm{o}$-minimal structures

Ta Lê Loi

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 42, Issue 2 (1998), 347-356.

Dates
First available: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256045049

Mathematical Reviews number (MathSciNet)
MR1612771

Zentralblatt MATH identifier
0909.32008

Subjects
Primary: 32S60: Stratifications; constructible sheaves; intersection cohomology [See also 58Kxx]
Secondary: 14P10: Semialgebraic sets and related spaces

Citation

Loi, Ta Lê. Verdier and strict Thom stratifications in $\mathrm{o}$-minimal structures. Illinois Journal of Mathematics 42 (1998), no. 2, 347--356. http://projecteuclid.org/euclid.ijm/1256045049.


Export citation